Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Simulation
Volume 1 (1988), Issue 3, Pages 223-243
http://dx.doi.org/10.1155/S1048953388000164

Queues, random graphs and branching processes

Case Western Reserve University, Cleveland, Ohio, USA

Copyright © 1988 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lajos Takács, “Queues, random graphs and branching processes,” Journal of Applied Mathematics and Simulation, vol. 1, no. 3, pp. 223-243, 1988. doi:10.1155/S1048953388000164